Special issueStatistical Modelling with ApplicationsJournal of Mathematics and Statistics · 27 Mar 2019
25 results for “Reliability Theory”
Set a search alertResearch ArticleOpen accessIn the abstractA Scheme Design of Cloud + End Technology in Demand Side ManagementLeijiao Ge, Xiandong XuAmerican Journal of Engineering and Applied Sciences, Vol. 8, Issue 4 · 29 Nov 2015 · 7,493 accessesView PDFCite
Research ArticleOpen accessIn the abstractTHE MANAGEMENT OF UNCERTAINTY: MODEL FOR EVALUATION OF HUMAN ERROR PROBABILITY IN RAILWAY SYSTEMLombardi Mara, Guarascio Massimo, Rossi GiulianoAmerican Journal of Applied Sciences, Vol. 11, Issue 3 · 30 Dec 2013 · 7,390 accessesView PDFCite
Research ArticleOpen accessIn the abstractPossibility and Evidence-Based Reliability Analysis and Design OptimizationHong-Zhong Huang, Liping He, Yu Liu et al.American Journal of Engineering and Applied Sciences, Vol. 6, Issue 1 · 26 Mar 2013 · 7,663 accessesView PDFCite
Research ArticleOpen accessIn the abstractSome Applications of Spanning Trees in Complete and Complete Bipartite GraphsS. N. DaoudAmerican Journal of Applied Sciences, Vol. 9, Issue 4 · 15 Feb 2012 · 7,263 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumber of Spanning Trees of Circulant Graphs C6n and their ApplicationsS. N. DaoudJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 12 Dec 2011 · 7,626 accessesView PDFCite
Research ArticleOpen accessIn the abstractComplexity of Cocktail Party Graph and Crown GraphS. N. DaoudAmerican Journal of Applied Sciences, Vol. 9, Issue 2 · 12 Dec 2011 · 7,868 accessesView PDFCite
Research ArticleOpen accessIn the abstractInvestigating Individuals' Intention to be Involved in Knowledge Management ProcessM. J.M. Razi, N. S.A. KarimAmerican Journal of Economics and Business Administration, Vol. 3, Issue 3 · 15 Sep 2011 · 7,388 accessesView PDFCite
Research ArticleOpen accessIn the abstractReliability Equivalence Factors of a System with 2 Non-identical Mixed Lifetimes and Delayed TimeAbdelfattah Mustafa, Adel A. El-FaheemJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 29 Jul 2011 · 7,548 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Viewpoint for Seismotectonic ZoningReza Derakhshani, Seyed Saeed EslamiAmerican Journal of Environmental Sciences, Vol. 7, Issue 3 · 11 Jul 2011 · 7,663 accessesView PDFCite